# SDR DALA2022022801252

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 PASSENGER CREW DOOR 831 WORN LOWER ROLLERS FWD AND AFT. CORRECTIVE ACTION: REPLACED ROLLERS PER A320 AMM 52-11-31. OK FOR SERVICE. (2135324)
